# SDR TWAA0005103

- Difficulty date: April 1, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- Aircraft time: 43,490 hours, 37,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Inoperative
- Location: Row 23
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CABIN EGRESS LIGHTS WERE ILLUMINATING.  REPLACED THE BATTERY PACK AT ROW 23.  CHECK-C 3-17-00 STL.
